RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 12–19 (Mi semr142)  

This article is cited in 2 scientific papers (total in 2 papers)

Research papers

Canonical decomposition of catenation of factorial languages

A. E. Frid

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: According to a previous result by S. V. Avgustinovich and the author, each factorial language admits a unique canonical decomposition to a catenation of factorial languages. In this paper, we analyze the appearance of the canonical decomposition of a catenation of two factorial languages whose canonical decompositions are given.

Full text: PDF file (684 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.1, 512.53
MSC: 68Q70
Received October 26, 2006, published January 31, 2007
Language: English

Citation: A. E. Frid, “Canonical decomposition of catenation of factorial languages”, Sib. Èlektron. Mat. Izv., 4 (2007), 12–19

Citation in format AMSBIB
\Bibitem{Fri07}
\by A.~E.~Frid
\paper Canonical decomposition of catenation of factorial languages
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 12--19
\mathnet{http://mi.mathnet.ru/semr142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465412}
\zmath{https://zbmath.org/?q=an:1150.68384}


Linking options:
  • http://mi.mathnet.ru/eng/semr142
  • http://mi.mathnet.ru/eng/semr/v4/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Frid A.E., “Commutation of binary factorial languages”, Developments in Language Theory, Proceedings, Lecture Notes in Computer Science, 4588, 2007, 193–204  crossref  mathscinet  zmath  isi
    2. Frid A.E., “Simple equations on binary factorial languages”, Theoret Comput Sci, 410:30–32 (2009), 2947–2956  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:99
    Full text:32
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019